# SDR AALA201709019005

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 59,973 hours, 25,952 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Detached
- Location: Lt Overwing Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  EMERGENCY LEFT WING EXIT TURNED AMBER. PASSENGER REPORTED PANEL FELL OFF ON LANDING. ADJUSTED EMERGENCY DOOR COVER. NO FAULTS NOTED OK FOR CONT SERVICE.
